# SDR MWEA010579

- Difficulty date: April 16, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 5919289517
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR TRUNNION:  LIGHT CORROSION ON BOTH FACES OF SIDE BRACE OF ATTACH LUG.   FABRICATED AND INSTALLED STRUT ASSY SHIMS.
